Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Hypertensive, using lozart h, have heavy discharge. History of hysterectomy. Cause of symptoms?

am 48 years old, 5,3" and 70 kilograms weight,and hypertensive, i have been on LOZART H for the lat 3 months and i realize that i have a lot of discharge unlike before, i had a hysterectomy in 2010 thus i don't get my periods, what could be the problem, the discharge is yellow and doesn't smell, but am worried coz of it...
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

It is possible for you to get some infections at the hysterectomy site and this will present as yellow discharge. What you should do is to consult a gynecologist so that he will be able to guide you for the best possible treatment and be able to guide you in the best way. I hope this helps.

Dr Vineet
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor